# SDR 96ZZZX1026

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N527TK
- Make and model: Bell 206B
- Aircraft serial: 4198
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339009
- Condition: Rough
- Location: T/R Drv Sys
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT BEARINGS ROUGH.  REPLACED WTIH NEW PARTS.
